Semiparametric regression for repeated outcomes with nonignorable nonresponse

Rotnitzky, Andrea, Robins, James M., Scharfstein, Daniel O. . Journal of the American Statistical Association 1998. 93 :1321-1339

Locate this article in:

Bibtex

@article{CIS-148362,
  Author = {Rotnitzky, Andrea and Robins, James M. and Scharfstein, Daniel O.},
  Title = {Semiparametric regression for repeated outcomes with nonignorable nonresponse},
  Journal = {Journal of the American Statistical Association},
  Volume = {93},
  Year = {1998},
  Pages = {1321--1339},
  Keywords = {Missing data, Sensitivity analysis, Identification, Estimating equation, Theory and Methods, Semiparametric efficiency, curse of dimensionality}
}

Similar articles